MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. JELCO EDGE HYPODERMIC NEEDLE-PRO; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. JELCO EDGE HYPODERMIC NEEDLE-PRO; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 402115
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the scheduled visit to administer a hydroxocobalamin injection, medication leaked from between the needle and the syringe.Despite tightening the needle to the syringe, the leakage continued, preventing the full dose from being administered.There was patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Investigation summary: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
JELCO EDGE HYPODERMIC NEEDLE-PRO
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21037097
Report Number9616567-2024-00209
Device Sequence Number8457001
Product Code FMI
UDI-Device Identifier00351688070862
UDI-Public(01)00351688070862(17)260819(10)4184339
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K071785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2026
Device Model Number402115
Device Catalogue Number402115---801
Device Lot Number4184339
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Initial Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BD PLASTIPAK 3ML, LOT: 1242783; HYDROXOCOBALAMIN INJECTION
Patient SexUnknown